Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"A Central Numerical Scheme to 1D Green-Naghdi Wave Equations"
written by Kezhao Fang, Zifeng Jiao, Jing Yin, Jiawen Sun,
published by Journal of Applied Mathematics and Physics, Vol.3 No.8, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top